zbMATH — the first resource for mathematics

Periodic solutions of semilinear equations of evolution of compact type. (English) Zbl 0465.34014

34B15 Nonlinear boundary value problems for ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
34C25 Periodic solutions to ordinary differential equations
58D25 Equations in function spaces; evolution equations
Full Text: DOI
[1] Balakrishnan, A.V, Applied functional analysis, (1976), Springer-Verlag New York · Zbl 0333.93051
[2] Dunford, N; Schwartz, J.T, ()
[3] Kannan, R; Locker, J, On a class of nonlinear boundary value problems, J. differential equations, 26, 1-8, (1977) · Zbl 0326.34024
[4] Laptev, G.I, Eigenvalue problems for second-order differential equations in Banach and Hilbert spaces, Differential’nye uravneniya (ryazan), 2, No. 9, 1151-1160, (1966) · Zbl 0163.38002
[5] Lazar, A.C; Leach, D.E, On a nonlinear two-point boundary value problem, J. math. anal. appl., 26, 20-27, (1969) · Zbl 0195.37701
[6] Kazdan, J.L; Warner, F.W, Remarks on some quasilinear elliptic equations, Comm. pure appl. math., 28, 567-597, (1975) · Zbl 0325.35038
[7] Krasnoselskii, M.A, Topological methods in the theory of nonlinear integral equations, (1964), Pergamon Oxford
[8] Opial, Z, Linear problems for systems of nonlinear differential equations, J. differential equations, 3, 580-594, (1967) · Zbl 0161.06102
[9] Pazy, A, A class of semi-linear equations of evolution, Israel J. math., 20, 23-36, (1975) · Zbl 0305.47022
[10] Fitzgibbon, W.E, Semilinear functional differential equations in Banach space, J. differential equations, 29, 1-14, (1978) · Zbl 0392.34041
[11] Fitzgibbon, W.E, Delay equations of parabolic type in Banach space, (), 81-93 · Zbl 0448.35082
[12] Kartsatos, A.K, Locally invertible operators and existence problems in ordinary differential systems, TĂ´hoku math. J., 28, 167-176, (1976) · Zbl 0356.34019
[13] {\scJ. R. Ward}, Boundary value problems for differential equations in Banach space, J. Math. Anal. Appl., in press. · Zbl 0438.34057
[14] Ward, J.R, Semilinear boundary value problems in Banach space, (), 469-477
[15] Becker, R.I, Periodic solutions of semilinear functional differential equations in a Hilbert space, () · Zbl 0435.34069
[16] Ball, J.M, Strongly continuous semigroups, weak solutions and the variation of constants formula, (), 370-373, (2) · Zbl 0353.47017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.